# SDR UIEA2021102002259

- Difficulty date: October 8, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

MOMENTARY EICAS MSG "L PACK TEMP" AT 6000'( PERFORMED BITE CK ON LEFT PACK TEMP CONTROLLER. PREVIOUS FLT FLAGGED (TEMP CONT VALVE) RESET L PACK CONTROLLER IAW 21-51-00 AND PERFORMED OPS CK IAW 21-51-00 PER AMM OF COOLING PACK SYSTEM. OPS CK GOOD & L PACK CONTROLLER BITE PASSED. )
